Posted by on April 15, 19100 at 07:07:13:
In Reply to: Clomid side affects posted by Dawn on April 13, 19100 at 10:11:38:
Please see my response to your other question.
In addition to twinning most physicians advise their patients that any ovulation induction cycle could lead to symptoms of hyperstimulation.
Hyperstimulation is a condition in which your ovaries get large an painful. Sometimes your body will accumulate fluid in your lungs or abdomen. In severe cases you may need to be in the hospital. Severe hyperstimulation is very uncommon with the use of Clomid or Serophene (both clomiphene citrate). So it's not likely that this admittedly scary problem will happen to you.
Women on Clomid or Serophene sometimes see flashes of light in their eyes. Occasionally they can have symptoms of low estrogen like hot flashes. IT can sometimes induce a migrane.
All ovulation inducing drugs have been associated with a possible small but increased risk of ovarian cancer. You should discuss this and the other issues with your doctor.
: What are the side effects of Clomid? My Dr wants to put me on it to treat delayed ovulation.
Post a Followup